Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 761023, 10 pages
http://dx.doi.org/10.1155/2013/761023
Research Article

Hydromagnetic Non-Darcian Free-Convective Flow of a Non-Newtonian Fluid with Temperature Jump

1Mathematics Department, Faculty of Science and Arts, King Khalid University, Belqarn, P.O. Box 61985, Saudi Arabia
2Mathematics Department, Faculty of Science, Helwan University, P.O. Box 11795, Cairo, Egypt
3Mathematics Department, Faculty of Science, King Khalid University, Abha, P.O. Box 9004, Saudi Arabia

Received 16 February 2013; Accepted 30 March 2013

Academic Editor: Mohamed Seddeek

Copyright © 2013 Ahmed M. Salem and Mohamed Abd El-Aziz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed M. Salem and Mohamed Abd El-Aziz, “Hydromagnetic Non-Darcian Free-Convective Flow of a Non-Newtonian Fluid with Temperature Jump,” Mathematical Problems in Engineering, vol. 2013, Article ID 761023, 10 pages, 2013. https://doi.org/10.1155/2013/761023.